hi welcome to health care magic.see taken such a time i pill was not good,and also she had an abortion which may affect her fertility she may having problem of infertility in future,or she may suffer from hormonal imbalnce,loss of vigour,skin allergy,lack of sexual desire
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I took birth control pills that were expired 2 years ago, but did not follow the regular monthly pattern of my period. I took it to stop my period because I went on vacation, but a few days after it normally started, I started to spot and days later got my period. Is there still a chance I may be pregnant?
i m on the pill now for over a year now. At first my periods only lasted 2 maybe 3 days and I had no clots or cramps. I was pmsing less and felt a overall change within my body when I started taking the pills (for the better). Now I m getting cramps on my period that are so bad that taking advil, apo-naproxen 500mg, heating pad, and the works can t cure. I m also getting blood clots, and my period is lasting 5 days. During which I m so tired all i do is sleep and not move. About a week or 2 before my period I start to cramp while on the pill still and I m spotting 2 or more times during the weeks i m taking the pill (also those days I will cramp then when I wipe I see light red.) this has been happening for the last 4 months. I thought maybe it had to do with me switching the first day I started taking the pills (was the first day I changed it to a monday)
Hello. I have been feeling flutters and movement in my stomach. I have had my period and I am also on birth control. I had an abortion in April and the last time I took a pregnancy test it was negative. Not sure what to do. Any advice would be greatly appreciated. My back also feels heavy.
my last menstrual period was on sept and i used pt on nov to check if i am positive and i found out that it was positive so dec 2nd wk, i took cytotec...4 n my mouth and 3 vaginal..after 2hrs, i feel something coming out from from my stomach and that time i had lost bowel movement but my blood was so little only infact it was not pure red but pinkish...was d abortion successful or i need more medication? how long will i check d pt after taking ds medicine?
Hi. I had an abortion on Saturday 24 May 2014. It was surgical abortion. I wasnt given any post counselling to inform me of what to expect or anything. I was only given five tablets to take all 5 at once later the evening. I have been having pain ever since the operation, but it wasnt too bad, it did however move through different parts of my body. But since this afternoon my pain has really become excruciating, so much so that I have to crouch my back when I walk. I have been laying in bed since I got home from work today at 5 and havent been able to do much. I took some Voltaren and it helped ease the pain, but when I woke up tonight the pain became even worse. I feel a burning sensation throughout my entire body and it is more intense in my back and my chest and stomache as well. I really dont know if this is normal. Please help
Hi, I am 40 yr and I have 2 kids and had 2 abortion 1 cinical in 2007 and other medically 4 days back. wanted to know.. I always had stomach bloating issue. I look 24/7 pregnant.Can u suggest what I should do for bloating... Hope u are not going to post this on net....
I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...